# SDR DXTA200802971

- Difficulty date: March 30, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N921QS
- Make and model: Cessna 750
- Aircraft serial: 7500241
- Aircraft time: 3,050 hours, 1,928 cycles
- Engine: Allsn AE3007C
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 7464513
- Condition: Dirty
- Location: A/C Bay
- Part time: 3,050 hours, 1,929 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE SPIKED TO 4000 FT/MIN CLIMB DURING GEAR RETRACTION.  SHORTLY THERE AFTER SMOKE ENTERED THE CABIN THEN DISSIPATED.  REPLACED BOTH COALESCER SOCKS IAW MM 12-10-01.  ACCOMPLISHED MANUAL CONTROL VALVE PLUMBING LEAK TEST, LT AND RT CABIN PRESSURE CONTROL SYSTEM STATIC LEAK TEST AND ELECTROPNEUMATIC TRANSFER VALVE PLUMBING LEAK TEST IAW MM 21-30-00.  ALL TESTS AND LEAK CHECKS ARE GOOD.
